# SDR UALA2010082303110

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,821 hours, 20,512 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DIFFICULT TO ARM AND SLOWLY CREEPS INTO DISARMED POSITION. FOUND SLIDE STATIC LINE UNDER SLIDE GRIT BAR. RESTOWED STATIC LINE IN POUCH PER SERVICE TIP. DOOR ARMS AND DISARMS PROPERLY.
